# SDR UALA2011081504288

- Difficulty date: August 13, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,342 hours, 11,315 cycles
- Engine: Pwa PW4056
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 108
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ANTI ICE VALVE WILL NOT OPEN IN FLT.  TRIED TO OPEN IN CLIMB AND CRUISE. REPLACED NR 2 ENG ANTI-ICE ENGINE VALVE PER AMM. CHECKED ARE GOOD.
